Stochastic reconstruction of sandstones

C. Manwart, S. Torquato, R. Hilfer

Research output: Contribution to journalArticle

173 Scopus citations

Abstract

A simulated annealing algorithm is employed to generate a stochastic model for a Berea sandstone and Fontainebleau sandstone, with each a prescribed two-point probability function, lineal-path function, and `pore size' distribution function respectively. The temperature decrease of the annealing has to be rather quick to yield isotropic and percolating configurations.

Original languageEnglish (US)
Pages (from-to)893-899
Number of pages7
JournalPhysical Review E - Statistical Physics, Plasmas, Fluids, and Related Interdisciplinary Topics
Volume62
Issue number1 B
DOIs
StatePublished - Jul 1 2000

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Statistics and Probability
  • Condensed Matter Physics

Fingerprint Dive into the research topics of 'Stochastic reconstruction of sandstones'. Together they form a unique fingerprint.

  • Cite this